# SDR AALA202212023320

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02266
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 45,428 hours, 18,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE : CORROSION ON LEFT WING TRAILING EDGE FLAP INTERCONNECTING STRUT. MAINTENANCE REPLACED FLAP INTERCONNECTING STRUT PER TASK CARD 26C57057001.
